Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 451047, 15 pages
http://dx.doi.org/10.1155/2011/451047
Research Article

Dynamics of an Autoparametric Pendulum-Like System with a Nonlinear Semiactive Suspension

Department of Applied Mechanics, Lublin University of Technology, Nadbystrzycka 36, 20-618 Lublin, Poland

Received 5 August 2010; Revised 30 November 2010; Accepted 27 December 2010

Academic Editor: Maria do Rosário de Pinho

Copyright © 2011 Krzysztof Kecik and Jerzy Warminski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Krzysztof Kecik and Jerzy Warminski, “Dynamics of an Autoparametric Pendulum-Like System with a Nonlinear Semiactive Suspension,” Mathematical Problems in Engineering, vol. 2011, Article ID 451047, 15 pages, 2011. doi:10.1155/2011/451047